Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On injectivity of quasiregular mappings
HTML articles powered by AMS MathViewer

by Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen PDF
Proc. Amer. Math. Soc. 137 (2009), 1783-1791 Request permission

Abstract:

We give sufficient conditions for a planar quasiregular mapping to be injective in terms of the range of the differential matrix.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C62, 37C10, 30D20
  • Retrieve articles in all journals with MSC (2000): 30C62, 37C10, 30D20
Additional Information
  • Tadeusz Iwaniec
  • Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
  • Email: tiwaniec@syr.edu
  • Leonid V. Kovalev
  • Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
  • MR Author ID: 641917
  • Email: lvkovale@syr.edu
  • Jani Onninen
  • Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
  • MR Author ID: 679509
  • Email: jkonnine@syr.edu
  • Received by editor(s): July 21, 2008
  • Published electronically: December 23, 2008
  • Additional Notes: The first author was supported by the NSF grant DMS-0800416.
    The second author was supported by the NSF grant DMS-0700549.
    The third author was supported by the NSF grant DMS-0701059.
  • Communicated by: Mario Bonk
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 1783-1791
  • MSC (2000): Primary 30C62; Secondary 37C10, 30D20
  • DOI: https://doi.org/10.1090/S0002-9939-08-09820-1
  • MathSciNet review: 2470838